Estimates for Fourier coefficients of Siegel cusp forms of degree two
Compositio Mathematica, Volume 87 (1993) no. 2, p. 231-240
@article{CM_1993__87_2_231_0,
     author = {Kohnen, Winfried},
     title = {Estimates for Fourier coefficients of Siegel cusp forms of degree two},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {87},
     number = {2},
     year = {1993},
     pages = {231-240},
     zbl = {0783.11023},
     mrnumber = {1219635},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__87_2_231_0}
}
Kohnen, Winfried. Estimates for Fourier coefficients of Siegel cusp forms of degree two. Compositio Mathematica, Volume 87 (1993) no. 2, pp. 231-240. http://www.numdam.org/item/CM_1993__87_2_231_0/

[1] Bateman, H.: Higher Transcendental Functions. II. New York-Toronto-London, McGraw-Hill, 1953. | MR 58756

[2] Böcherer, S. and Raghavan, S.: On Fourier coefficients of Siegel modular forms, J. reine angew. Math. 384 (1988), 80-101. | MR 929979 | Zbl 0636.10022

[3] Eichler, M. and Zagier, D.: The Theory of Jacobi Forms (Progress in Maths. vol. 55), Birkhäuser, Boston, 1985. | MR 781735 | Zbl 0554.10018

[4] Fomenko, O.M.: Fourier coefficients of Siegel cusp forms of genus n, J. Soviet. Math. 38 (1987), 2148-2157. | Zbl 0624.10022

[5] Gross, B., Kohnen, W. and Zagier, D.: Heegner points and derivatives of L-series. II. Math. Ann. 278 (1987), 497-562. | MR 909238 | Zbl 0641.14013

[6] Iwaniec, H.: Fourier coefficients of modular forms of half-integral weight. Invent Math. 87 (1987), 385-401. | MR 870736 | Zbl 0606.10017

[7] Kitaoka, Y.: Fourier coefficients of Siegel cusp forms of degree two, Nagoya Math. J. 93 (1984), 149-171. | MR 738922 | Zbl 0531.10031

[8] Kohnen, W. and Skoruppa, N.-P.: A certain Dirichlet series attached to Siegel modular forms of degree two. Invent. Math. 95 (1989), 541-558. | MR 979364 | Zbl 0665.10019

[9] Landau, E.: Uber die Anzahl der Gitterpunkte in Gewissen Bereichen. II. Göttinger Nachr. (1915), 209-243.(Collected works, vol. 6, pp. 308-342. Essen: Thales, 1986.) | JFM 45.0312.02

[10] Raghavan, S. and Weissauer, R.: Estimates for Fourier coefficients of cusp forms. In M. M. Dodson and J. A. G. Vickers eds., Number Theory and Dynamical Systems, pp. 87-102. London Math. Soc. Lect. Not. ser. vol. 134. Cambridge University Press, Cambridge, 1989. | MR 1043707 | Zbl 0686.10019

[11] Sato, M. and Shintani, T.: On zeta functions associated with prehomogeneous vector spaces, Ann. of Math. 100 (1974), 131-170. | MR 344230 | Zbl 0309.10014